# SDR SWIA200718757

- Difficulty date: October 1, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 26,013 hours, 38,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY EXIT SIGN AT ROW 6A BROKEN.  REPLACED EXIT SIGN.
